# SDR CALA0000328

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 44,675 hours, 20,144 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL .25 INCH CRACKS IN NR 6 L/E SLAT LOWER SIDE OF SKIN AT HYDRAULIC ACTUATOR AREA.  THE SLAT WAS REPAIRED IAW ECRA 5750-02586 AND BOEING DRAWING NR 65C30133.
